MathSciNet Relay Station
MathSciNet bibliographic data
MR3002211 41A55 (26A33 34A08 34A45 65L60)
Kazem, Saeed An integral operational matrix based on Jacobi polynomials for solving fractional-order differential equations. Appl. Math. Model. 37 (2013), no. 3, 1126–1136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement